# SDR ABXA030035

- Difficulty date: January 13, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- Aircraft time: 84,920 hours, 27,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Part serial: 0231
- Condition: Discharged
- Location: Cabin
- Part time: 675 hours, 442 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY CHARGER CIRCUIT BREAKER TRIPPED.  REPLACED EMERGENCY LIGHTING BATTERY PACK ASSEMBLY IAW DC-8 MM 33-50-01-2.
